Alert archive / Florida / Flash Flood Watches in 2018

Flash Flood Watch 5, NWS Mobile, AL

October 9, 2018Okaloosa County, Florida; Covington County, Alabama

NWS Mobile, AL issued this flash flood watch at Oct 9, 2018, 11:09 AM CDT for Okaloosa County, Florida; Covington County, Alabama. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2018, 11:09 AM CDT (16:09 UTC)
Expired
Oct 10, 2018, 3:35 PM CDT
In force
28 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Covington County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 72 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

749 
WGUS64 KMOB 091609
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
1109 AM CDT Tue Oct 9 2018

ALZ060-FLZ205-206-100015-
/O.NEW.KMOB.FF.A.0005.181009T1609Z-181011T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
1109 AM CDT Tue Oct 9 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of south central Alabama and 
  northwest Florida, including the following areas, in south 
  central Alabama, Covington. In northwest Florida, Okaloosa 
  Coastal and Okaloosa Inland. 

* Through Thursday morning

* Heavy rainfall in a short period of time that is sufficient to 
  cause localized flash flooding.

* Mainly localized flooding of low lying and poor drainage areas.
  This could enhanced on highways very close the coast where
  additional inundation may already be occurring. Small creeks
  will also have sudden rises once the rain onsets.

 The heaviest rainfall over Covington county is primarily
 expected across the southeast portion of the county. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
2 follow-up statements
999 
WGUS64 KMOB 101016 AAA
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch...UPDATED
National Weather Service Mobile AL
516 AM CDT Wed Oct 10 2018

ALZ060-FLZ205-206-102215-
/O.EXT.KMOB.FF.A.0005.000000T0000Z-181011T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
516 AM CDT Wed Oct 10 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch is now in effect for

* Portions of south central Alabama and northwest Florida, 
  including the following areas, in south central Alabama, 
  Covington. In northwest Florida, Okaloosa Coastal and Okaloosa 
  Inland. 

* Through late tonight

* Heavy rainfall in a short period of time that is sufficient to 
  cause localized flash flooding. 

* Mainly localized flooding of low lying and poor drainage areas.
  This could be enhanced on highways very close to the coast 
  where additional inundation may already be occurring. Small 
  creeks could also have sudden rises once the rain onsets. 

The heaviest rainfall over Covington county is primarily 
expected across the southeast portion of the county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
465 
WGUS64 KMOB 102035
FFAMOB

Flood Watch
National Weather Service Mobile AL
335 PM CDT Wed Oct 10 2018

ALZ060-FLZ205-206-102145-
/O.CAN.KMOB.FF.A.0005.000000T0000Z-181011T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
335 PM CDT Wed Oct 10 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of south central Alabama and
northwest Florida has been cancelled. An Areal Flood Warning 
remains in effect for localized nuisance flooding and will expire
at 1030 PM CDT...or possibly be considered sooner.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 9, 11:05 AM CDT, 4 minutes earlier.

Area forecast discussion, Oct 9, 11:05 AM CDT, 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1105 AM CDT Tue Oct 9 2018

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Hurricane Michael was continuing to strengthen over the
Gulf late this morning per latest aircraft recon reports.
Michael, centered about 360 miles south of Panama City FL, was
tracking northward at 12 mph. The latest forecast track by the
National Hurricane Center remains unchanged with Michael expected
to make landfall near Panama City FL Wednesday afternoon as a
potential major hurricane (Category 3). Some gradual modifications
have been made late this AM to the tropical cyclone watches over
the local area, namely western portions as forecast cone shrinks
and probabilities of wind gusts (tropical cyclone wind gusts have
lowered. Elsewhere, no changes. See Watch/Warning/Advisory section
below for latest hazard updates. /10

&&

.PREV DISCUSSION... /issued 750 AM CDT Tue Oct 9 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Expect VFR to MVFR conditions through 10.12z.
Expect isolated to scattered showers and thunderstorms through
forecast period. Expect gusty easterly winds at 15 to 25 knots
today and tonight. Higher gusts from 25 to 40 knots will be
possible mainly with some of the stronger thunderstorms this
afternoon and early this evening. 32/ee

PREV DISCUSSION... /issued 703 AM CDT Tue Oct 9 2018/

NEAR TERM /Now Through Tuesday night/...Expect mostly
cloudy skies with scattered showers and thunderstorms for most
locations in the forecast area today and tonight. Breezy to windy
conditions, mostly from the east, can be expected, also. For late
tonight expect possible Tropical Storm to Hurricane conditions
along the coast of Northwest Florida stretching inland generally
along and east of the I-65 corridor into Wed. Tropical storm
conditions will also be possible further west mainly over the
coastal counties of AL generally along and south of the I-10
corridor late tonight. Hurricane Michael is still expected to
strengthen today making landfall over the Florida Panhandle
generally east of Destin Florida by late Wed. Main impacts from
Michael over the forecast area through tonight will be minor
coastal flooding generally from 2 to 4 feet above ground level
over the western Florida Panhandle and 1 to 2 feet along the
Alabama coast. Expect Wind gusts from 20 to 40 mph with most of
the stronger thunderstorms with short or brief periods of very
heavy rain. Showers and thunderstorms will be moving mostly to the
west northwest at 25 to 35 mph. With decent vertical shear noted
north of Michael later today and tonight a few isolated tornadoes
can't be rule out also, mostly brief and short lived.

Highs today will climb to the mid 80s for most locations followed
by lows in the lower to middle 70s tonight. 32/ee

SHORT TERM /Wednesday Through Thursday night/...Hurricane Michael
is expected to make landfall along the Florida Panhandle late on
Wednesday as it lifts north then eventually northeast just prior
to landfall. Michael will be steered by the flow between a strong
upper level ridge along the east coast and western Atlantic
waters, and an anomalously deep upper trough over the western
states. Michael should remain in a favorable low shear and moist
environment, which should allow the hurricane to strengthen to
Category 3 intensity at landfall.

Hurricane Michael should bring numerous dangerous impacts,
especially locations in closest proximity to landfall. The earliest
reasonable arrival of Tropical storm force winds will be Tuesday
night across coastal sections of the Florida Panhandle and Alabama.
Tropical storm force winds are most likely by Wednesday morning as
Michael moves into our coastal waters. Hurricane force winds are
likely by later Wednesday into Wednesday evening across the Florida
Panhandle. A dangerous storm surge between 2 and 4 feet above
normally dry land will also be possible along the western Florida
Panhandle, where a Storm Surge Watch remains in effect. The threat
for flooding rainfall appears lower as the storm will be moving
quickly northeast across the region. The greatest rainfall amounts
should occur across far eastern portions of the region, with 3 to 5
inches possible with isolated higher amounts. Dry antecedent
conditions in these locations, with high flash flood guidance values
in place, should keep any flood potential localized. We plan to hold
off on any Flash Flood Watch at this time. The threat for tropical
tornadoes appears to remain mostly to the east of our forecast area.

Michael should swiftly move to the northeast later Wednesday night
and across the Carolinas by Thursday. A much drier and cooler
airmass will sweep in to the region behind the departing hurricane.
A return to dry, less humid conditions can be expected along with
temperatures returning to near normal values. /JLH

LONG TERM /Friday Through Monday/...High pressure will
dominate the area Friday through Saturday night bringing with it a
period of cooler, drier weather. Models diverge on the forecast
Sunday through the early part of next week.  The trend favors
weakening the ridge over the area by Sunday so reintroduce isolated
to scattered showers Sunday and Monday. A cold frontal passage is
possible Monday. /08

MARINE...Expect moderate to strong easterly winds today increasing
to tropical storm force with possible gusts to hurricane force
tonight and on Wed. The strongest winds will be generally east of
Pensacola Florida and offshore to beyond 60nm. Seas will build to
15 feet offshore today and up to 27 feet tonight and during the
day on Wed. Expect scattered to numerous thunderstorms mostly in
the form of squalls today through late Wed night. Conditions will
begin to improve after landfall, generally east Destin Fl, early
Thu morning. Stay tuned for further updates from the National
Hurricane Center and the National Weather Service in Mobile on
Michael. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Tropical Storm Warning for ALZ060-263>266.

     Hurricane Watch for ALZ060.

     High Rip Current Risk through late Wednesday night for ALZ265-
     266.

     High Surf Warning until 7 PM CDT Wednesday for ALZ265-266.

     Tropical Storm Watch for ALZ056>059-262.

     Coastal Flood Advisory until 7 PM CDT Wednesday for ALZ263>266.

FL...Hurricane Warning for FLZ201>206.

     High Rip Current Risk through late Wednesday night for FLZ202-
     204-206.

     High Surf Warning until 7 PM CDT Wednesday for FLZ202-204-206.

MS...None.
GM...Hurricane Warning for GMZ634>636-655-675.

     Tropical Storm Warning for GMZ630>633-650-670.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 9, 6:43 AM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
643 AM CDT Tue Oct 9 2018

ALZ265-266-101145-
Mobile Coastal-Baldwin Coastal-
643 AM CDT Tue Oct 9 2018

...HIGH SURF WARNING IN EFFECT UNTIL 7 PM CDT WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...
...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   High Surf Warning.
   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Coastal Flood Advisory.
   Hurricane Watch.
   Tropical Storm Warning.
   High Surf Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   High Surf Warning.
   Hurricane Watch.
   Tropical Storm Warning.
   High Rip Current Risk.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   Hurricane Watch.
   Tropical Storm Warning.
   High Surf Warning.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ALZ263-264-101145-
Mobile Central-Baldwin Central-
643 AM CDT Tue Oct 9 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   Hurricane Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

FLZ201-203-205-101145-
Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
643 AM CDT Tue Oct 9 2018

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ALZ051>054-MSZ067-075-076-078-079-101145-
Choctaw-Washington-Clarke-Wilcox-Wayne-Perry-Greene-Stone-George-
643 AM CDT Tue Oct 9 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Tropical storm conditions could be possible over portions of the
area Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ALZ055>059-261-262-101145-
Monroe-Conecuh-Butler-Crenshaw-Escambia-Mobile Inland-Baldwin Inland-
643 AM CDT Tue Oct 9 2018

...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for south central Alabama and
southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Watch.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Watch.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

FLZ202-204-206-101145-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
643 AM CDT Tue Oct 9 2018

...HIGH SURF WARNING IN EFFECT UNTIL 7 PM CDT WEDNESDAY...
...HURRICANE WARNING IN EFFECT...
...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Warning.
   Hurricane Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Hurricane Warning.
   High Surf Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Warning.
   Hurricane Warning.
   High Rip Current Risk.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.
   High Surf Warning.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ALZ060-101145-
Covington-
643 AM CDT Tue Oct 9 2018

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for south central Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GMZ630>633-650-670-101145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
643 AM CDT Tue Oct 9 2018

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

GMZ634>636-655-675-101145-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
643 AM CDT Tue Oct 9 2018

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

Nearby

Flash Flood Watches in Florida, 2018Flash Flood Watches in Alabama, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.